During winter i experienced coughing and wheezing. Having allergies the doctor thought its asthma symptoms. I was giving easyhaler and later tried symbicort inhaler. Using symbicort i started getting hives around my mouth and face. I tried easyhaler for one night and it was fine however i took it with ibuprofen and had a bad reaction with many hives on my face. I tried to go without any inhalers after this. Then later took ibuprofen again while on holiday and got even worse hives covering my face, and my eyes swelled so badly i had to go to the ER. I found this surprising since i took ibuprofen for many years for cramps with no reaction at all before. Iam scared to try ibuprofen again after this, however it may have been something else ?A few times i have gotten hives but very mild after this and took an antihistamine. Now suffering from bronchitis i again tried the easyhaler since its also used for bronchitis and so far no hives. However now have another problem as chest discomfort has come since the bronchitis. I may have asthma too but have not had any asthma tests. I wonder if asthma can make me more prone to hives and allergies, and also wonder how i could have developed an allergy to ibuprofen which i was able to take for many years before? ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?